# SDR AALA20160520008

- Difficulty date: May 20, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N912NN
- Make and model: Boeing 737823
- Aircraft serial: 33319
- Aircraft time: 11,454 hours, 4,548 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: QA07656
- Part serial: RY84023
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GNDED, AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CLIMB THE LT ENG OIL BYPASS LIGHT ILLUMINATED.  ENG WAS SHUT DOWN BY CREW.  ACCOMPLISHED EEC BITE PROCEDURE, INSPECTED CHIP DETECTORS, SCAVENGE SCREENS & FILTER WITH NO FAULTS & DEFECTS NOTED.  ACCOMPLISHED FIM 79-05-00-810-817-F0. IAW FIM RESULTS.  R & R LT ENG SCAVENGE OIL FILTER CLOGGING TRANSMITTER IAW AMM 79-21-07.  ACCOMPLISHED TEST 3B IAW MM 71-00-00 & LEAK CHECKS.
